# SDR FDEA201408162188

- Difficulty date: August 16, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stanchion
- Part number: AFA325113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STANCHION FOUND WITH CORROSION AT STATION 1781 X=10 RT LOWER SECTION.  AFT CARGO COMPARTMENT STANCHION FOUND WITH CORROSION AT STA 1781  X= -10 (RT)  REMOVED AND REPLACED WITH FABRICATED STANCHION AS PER SRM 51-31-01 VOLUME II  REVISION 101.  NEW STANCHION FABRICATED FABRICATED AS PER DOUGLAS DRAWING AFA3225 REVISION AC.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
